News
Applicable Analysis and Discrete Mathematics, Vol. 17, No. 2 (October, 2023), pp. 321-333 (13 pages) In this paper the problem of the existence of regular nut graphs is addressed. A generalization of ...
MATH.2195 — Undergraduate Id: 042279 Offering: 1 Credits: 3-3 Description Discrete Mathematics plays an important role in explaining key concepts in Information Technology and Computer Science, This ...
Min-Jen Jou, 周敏貞, CHARACTERIZATION OF GRAPHS WITH EQUAL DOMINATION NUMBERS AND INDEPENDENCE NUMBERS, Taiwanese Journal of Mathematics, Vol. 14, No. 4 (August 2010), pp. 1537-1542 ...
Some results have been hidden because they may be inaccessible to you
Show inaccessible results